RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 6, Pages 35–43 (Mi ivm7502)  

This article is cited in 1 scientific paper (total in 1 paper)

The Bagemihl theorem for the skeleton of a polydisk and its applications

E. G. Ganenkova

Chair of Mathematical Analysis, Petrozavodsk State University, Petrozavodsk, Russia

Abstract: In this paper we prove an analog of the Bagemihl theorem for functions defined in the unit polydisk. We apply the obtained result for studying properties of functions of linearly invariant families.

Keywords: cluster set, ambiguous point, linearly invariant family.

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:6, 29–36

Bibliographic databases:

Document Type: Article
UDC: 517.55+517.544
Received: 14.01.2010

Citation: E. G. Ganenkova, “The Bagemihl theorem for the skeleton of a polydisk and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 6, 35–43; Russian Math. (Iz. VUZ), 55:6 (2011), 29–36

Citation in format AMSBIB
\Bibitem{Gan11}
\by E.~G.~Ganenkova
\paper The Bagemihl theorem for the skeleton of a~polydisk and its applications
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 6
\pages 35--43
\mathnet{http://mi.mathnet.ru/ivm7502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2931703}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 6
\pages 29--36
\crossref{https://doi.org/10.3103/S1066369X11060053}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051659095}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7502
  • http://mi.mathnet.ru/eng/ivm/y2011/i6/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Ganenkova, “On a set of ambiguous points of a functions in the $\mathbb R^n$”, Russian Math. (Iz. VUZ), 58:6 (2014), 1–5  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:136
    Full text:29
    References:23
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019